# SDR AALA20002048

- Difficulty date: December 9, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 772622
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1225 - EN ROUTE DFW-PSP, DETECTED AIRCRAFT VEERING TO LEFT AND NR 1 SIDE ENGINE AT IDLE.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 SIDE ENGINE.  REPLACED 13TH STAGE BLEED DUCT AT DUCT WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
